Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On a theorem of P. S. Muhly

Author: Jun-ichi Tanaka
Journal: Proc. Amer. Math. Soc. 77 (1979), 119-123
MSC: Primary 46J10
MathSciNet review: 539643
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to show that if $ {\mathfrak{M}_\mathfrak{A}}$ is the maximal ideal space of the function algebra induced by a strictly ergodic flow, then almost every point in $ {\mathfrak{M}_\mathfrak{A}}$ has a unique representing measure which is concentrated on an orbit. This result enables us to extend some theorems of Muhly to a more general setting.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J10

Retrieve articles in all journals with MSC: 46J10

Additional Information

PII: S 0002-9939(1979)0539643-2
Keywords: Maximal ideal space, Dirichlet algebra, representing measure, strictly ergodic flow
Article copyright: © Copyright 1979 American Mathematical Society